# SDR SWAA2023082893698

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 73,831 hours, 44,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR SLIDE OUT OF 'GO' RANGE<[01] R&R AFT ENTRY (L2) DOOR SLIDE ASSY REF MT 725-61-06-AE
